# SDR SIMA20120811001

- Difficulty date: August 13, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 21,093 hours, 18,369 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Malfunctioned
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2830, FOUND REAR CABIN FLASHLIGHT CHARGING LIGHT NOT ILLUMINATED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.
